Paper:Ngroup

From Groupprops
Jump to: navigation, search
This is a paper clip page; it gives a description of a published paper.
View a complete list of papers
Find all pages referencing this paper
Nonsolvable finite groups all of whose local subgroups are solvable by John Griggs Thompson, Bulletin of the American Mathematical Society, ISSN 10889485 (electronic), ISSN 02730979 (print), Volume 74, Page 383 - 437(Year 1968): In this paper (appearing across multiple issues of the Pacific Journal of Mathematics), Thompson classified all N-groups.WeblinkTitle of the paper: Nonsolvable finite groups all of whose local subgroups are solvable

Author: John Griggs Thompson (Find other works by this author)

Year of publication: 1968
MSC Primary Classification: 20D05
Journal of publication: Bulletin of the American Mathematical Society, ISSN 10889485 (electronic), ISSN 02730979 (print),Volume 74, 383 - 437
doi: 10.1090/S0002-9904-1968-11953-6 (weblink)
MathReviews number: 0230809 (Mathscinet page) (More information on MathReviews numbers)